advertisement
Question
Posted by: Zelda | 2008/11/20

Severe hair shedding

For the past 2 months I am sufferrin from abnormal hair loss. I' ve started using BioFemina produced by Bioharmony about 3 months ago which works great as it sorted out my menstrual cycle, but now I wonder whether this might have an influence on my locks as it is a hormonal suplement.

Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Zelda
I don't think the Biofemina would cause hair loss. Hair loss can happen due to stress, recent illness and iron anemia. Maybe ask your doctor to check your full blood count. Try adding Lennon's Bergamot essence to your shampoo - one bottle to a bottle of shampoo and take Nu-hair supplements.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement